Proof of the yano-obata conjecture for h-projective transformations

Vladimir S. Matveev FSU Jena Stefan Rosemann FSU Jena

Differential Geometry mathscidoc:1609.10285

Journal of Differential Geometry, 92, (2), 221-261, 2012
We prove the classical Yano-Obata conjecture by showing that the connected component of the group of h-projective transformations of a closed, connected Riemannian K¨ahler manifold consists of isometries unless the manifold is the complex projective space with the standard Fubini-Study metric (up to a constant).
No keywords uploaded!
[ Download ] [ 2016-09-14 07:20:10 uploaded by admin ] [ 441 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{vladimir2012proof,
  title={PROOF OF THE YANO-OBATA CONJECTURE FOR H-PROJECTIVE TRANSFORMATIONS},
  author={Vladimir S. Matveev, and Stefan Rosemann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072010134999947},
  booktitle={Journal of Differential Geometry},
  volume={92},
  number={2},
  pages={221-261},
  year={2012},
}
Vladimir S. Matveev, and Stefan Rosemann. PROOF OF THE YANO-OBATA CONJECTURE FOR H-PROJECTIVE TRANSFORMATIONS. 2012. Vol. 92. In Journal of Differential Geometry. pp.221-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072010134999947.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved